Top answers from doctors based on your search:
Disclaimer

cause of barium sulfate allergy

A 33-year-old male asked:
Dr. Michael Gabor
33 years experience Diagnostic Radiology
Barium sulfate: Is a contrast agent commonly used in medical imaging for fluoroscopic studies such as Upper GI series and Barium Enema. Allergic reaction is extremel ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 34-year-old female asked:
Dr. Alfredo Garcia
56 years experience Pediatrics
Yeast infection: No but it may cause constipation.
1
1 thank
A 34-year-old female asked:
Dr. Alfredo Garcia
56 years experience Pediatrics
Yeast infection: No but it may cause constipation.
A 22-year-old male asked:
Dr. Marvin Ott
20 years experience Emergency Medicine
Barium: does not generally cause blood clots or obstructions, and is considered safe and is used frequently for CT scans. Hope this helps!
1
1 thank
A 18-year-old female asked:
Dr. Gerald Mandell
52 years experience Nuclear Medicine
Not usually: Barium sulfate is essentially inert. The most common complication is constipation. Drinking plenty of water usually overcomes this problem.
A 34-year-old member asked:
Dr. Michael Korona
33 years experience Interventional Radiology
Not too bad:(: .
A 44-year-old member asked:
Dr. Paxton Daniel
39 years experience Radiology
No: There does not appear to be any reason for people with sulfa or sulfite allergies to avoid medications that contain a sulfate salt such as barium sulf ... Read More
A 35-year-old member asked:
Dr. Paul Aitchison
26 years experience Radiology
Tastes variable: Many barium admixtures are flavored, so it varies from place to place. The barium mixtures are more tolerable than the purely water soluble contrasts ... Read More
A 35-year-old member asked:
Dr. Michael Korona
33 years experience Interventional Radiology
Rare: If forms an obstruction of the colon. Drink lots of water to help the barium be eliminated.
A 24-year-old female asked:
Dr. Kent Willyard
23 years experience Family Medicine
Yes, very normal.: Oral contrast materials commonly cause diarrhea. Once it's out of your system, everything should be fine.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month